BibTeX record journals/siamdm/FriezePS18

download as .bib file

@article{DBLP:journals/siamdm/FriezePS18,
  author    = {Alan M. Frieze and
               Wesley Pegden and
               Gregory B. Sorkin},
  title     = {The Distribution of Minimum-Weight Cliques and Other Subgraphs in
               Graphs with Random Edge Weights},
  journal   = {{SIAM} J. Discrete Math.},
  volume    = {32},
  number    = {3},
  pages     = {2115--2133},
  year      = {2018},
  url       = {https://doi.org/10.1137/17M1138303},
  doi       = {10.1137/17M1138303},
  timestamp = {Mon, 08 Apr 2019 18:21:11 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamdm/FriezePS18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics